Search - Archive ouverte HAL Access content directly

Filter your results

35 Results
authFullName_s : Vilmos Komornik

Blow-up" of bounded solutions of differential equations

Vilmos Komornik , Patrick Martinez , Michel Pierre , Judith Vancostenoble
Acta Scientiarum Mathematicarum, 2003, 69, num. 3-4, pp.651-657
Journal articles hal-00084055v1

Leibniz, Newton, and Cauchy: A Complex Relationship

Vilmos Komornik , Reinhard Schäfke
The American Mathematical Monthly, 2021, 128 (4), pp.367-369. ⟨10.1080/00029890.2021.1867465⟩
Journal articles hal-03578130v1

Partial reachability of a thermoelastic plate with memory

Pedro Gamboa , Vilmos Komornik , Octavio Vera
Quarterly of Applied Mathematics, 2016, 74 (2), pp.235-243. ⟨10.1090/qam/1414⟩
Journal articles hal-03529793v1

Hausdorff dimension of univoque sets and Devil's staircase

Vilmos Komornik , Derong Kong , Wenxia Li
Advances in Mathematics, 2017, 305, pp.165-196. ⟨10.1016/j.aim.2016.03.047⟩
Journal articles hal-03529803v1

Notes on Some of Kahane’s Works: Ingham Type Theorems and Bernoulli Convolutions

K. Dajani , Vilmos Komornik , P. Loreti
Analysis Mathematica, 2018, 44 (2), pp.207-217. ⟨10.1007/s10476-018-0206-0⟩
Journal articles hal-03529715v1
Image document

Moving and oblique observations of beams and plates

Philippe Jaming , Vilmos Komornik
Evolution Equations & Control Theory, 2020, 9, pp.447-468. ⟨10.3934/eect.2020013⟩
Journal articles hal-02068985v2

Another short proof of Descarte's rule of signs.

Vilmos Komornik
Amer. Math. Monthly, 2006, 113, n° 9, pp.829-830
Journal articles hal-00136224v1

Null controllability of the free surface of a liquid in a container.

Vilmos Komornik , Paola Loreti , Leonardo Mazzini
SIAM Journal on Control and Optimization, 2004, 43, n° 2, pp.685-696. ⟨10.1137/S0363012902405285⟩
Journal articles hal-00136229v1

Difference of Cantor sets and frequencies in Thue-Morse type sequences

Yi Cai , Vilmos Komornik
Publicationes Mathematicae Debrecen, 2021, 98 (1-2), pp.129-155. ⟨10.5486/PMD.2021.8822⟩
Journal articles hal-03531917v1

Pointwise control of the linearized Gear-Grimshaw system

Roberto de A. Capistrano-Filho , Vilmos Komornik , Ademir F. Pazoto
Evolution Equations and Control Theory, 2020, 9 (3), pp.693-719. ⟨10.3934/eect.2020029⟩
Journal articles hal-03529880v1

Dirichlet series and simultaneous observability : two problems solved by the same approach

Vilmos Komornik , Paola Loreti
Systems and Control Letters, 2003, 48, num. 3-4, pp.221-227. ⟨10.1016/S0167-6911(02)00267-0⟩
Journal articles istex hal-00084076v1

Algebraic sums and products of univoque bases

Karma Dajani , Vilmos Komornik , Derong Kong , Wenxia Li
Indagationes Mathematicae, 2018, 29 (4), pp.1087-1104. ⟨10.1016/j.indag.2018.05.010⟩
Journal articles hal-03529703v1

Cantor type functions in non-integer bases

C. Baiocchi , Vilmos Komornik , P. Loreti
Acta Mathematica Hungarica, 2017, 153 (1), pp.83-108. ⟨10.1007/s10474-017-0732-4⟩
Journal articles hal-03529867v1

A vectorial Ingham-Beurling type theorem

Alia Barhoumi , Vilmos Komornik , Michel Mehrenberger
Annales Universitatis Scientiarium Budapestinensis de Rolando Eötvös Nominatae Sectio Mathematica, 2010, ⟨10.1023/a:1020806811956⟩
Journal articles hal-01298976v1
Image document

An Ingham-Müntz type theorem and simultaneous observation problems

Vilmos Komornik , Gérald Tenenbaum
Evolution Equations and Control Theory, 2015, 4 (3), pp.297-314. ⟨10.3934/eect.2015.4.297⟩
Journal articles hal-01281724v1

Boundary observability, controllability and stabilization of linear elastodynamic systems

Fatiha Alabau-Boussouira , Vilmos Komornik
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 1997, 324 (5), pp.519-524. ⟨10.1016/S0764-4442(99)80383-8⟩
Journal articles hal-03895380v1

Generalizing a Caccioppoli-type inequality

Jiu Ding , Vilmos Komornik , Bernd S.W. Schröder
Journal of Mathematical Analysis and Applications, 2017, 448 (2), pp.1369-1377. ⟨10.1016/j.jmaa.2016.11.068⟩
Journal articles hal-03529812v1

A further note on a theorem of Ingham and simultaneous observability in critical time

Vilmos Komornik , Paola Loreti
Inverse Problems, 2004, 20, num. 5, pp.1649-1661. ⟨10.1088/0266-5611/20/5/020⟩
Journal articles istex hal-00084027v1

Hausdorff dimension of multiple expansions

Yuru Zou , Jian Lu , Vilmos Komornik
Journal of Number Theory, 2022, 233, pp.198-227. ⟨10.1016/j.jnt.2021.06.009⟩
Journal articles hal-03531924v1

Optimization Methods in Partial Differential Equations

Fatiha Alabau , Vilmos Komornik
209, American Mathematical Society, 1997, Contemporary Mathematics, 0-8218-0604-1. ⟨10.1090/conm/209/02754⟩
Proceedings hal-03895416v1

A nonlinear representation of dual spaces and its applications

Thomas Delzant , Vilmos Komornik
Acta Mathematica Hungarica, 2020, 160 (1), pp.217-228. ⟨10.1007/s10474-019-01002-8⟩
Journal articles hal-03450479v1

Boundary Observability, Controllability, and Stabilization of Linear Elastodynamic Systems

Fatiha Alabau , Vilmos Komornik
SIAM Journal on Control and Optimization, 1999, 37 (2), pp.521-542. ⟨10.1137/S0363012996313835⟩
Journal articles hal-03895390v1

Fourier series in control theory

Vilmos Komornik , Paola Loreti
Springer, pp.226, 2005
Books hal-00086863v1

Bases in which some numbers have exactly two expansions

Vilmos Komornik , Derong Kong
Journal of Number Theory, 2019, 195, pp.226-268. ⟨10.1016/j.jnt.2018.06.004⟩
Journal articles hal-03529741v1

Simultaneous observability of infinitely many strings and beams

Vilmos Komornik , Anna Chiara Lai , Paola Loreti
Networks and Heterogeneous Media, 2020, 15 (4), pp.633-652. ⟨10.3934/nhm.2020017⟩
Journal articles hal-03529897v1

Well-posedness and exponential decay estimates for a Korteweg–de Vries–Burgers equation with time-delay

Vilmos Komornik , Cristina Pignotti
Nonlinear Analysis: Theory, Methods and Applications, 2020, 191, pp.111646. ⟨10.1016/⟩
Journal articles hal-03529775v1

Critical bases for ternary alphabets

Vilmos Komornik , M. Pedicini
Acta Mathematica Hungarica, 2017, 152 (1), pp.25-57. ⟨10.1007/s10474-017-0706-6⟩
Journal articles hal-03529852v1

Fibonacci Expansions

Claudio Baiocchi , Vilmos Komornik , Paola Loreti
Rendiconti Lincei. Matematica e Applicazioni, 2021, 32 (3), pp.379-389. ⟨10.4171/RLM/940⟩
Journal articles hal-03540404v1

Multiple common expansions in non-integer bases

Vilmos Komornik , Marco Pedicini , Attila Pethő
Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 2017, 83 (12), pp.51-60. ⟨10.14232/actasm-015-080-0⟩
Journal articles hal-03529858v1

A Short, Elementary Introduction to the Exponential Function

Vilmos Komornik
The American Mathematical Monthly, 2020, 127 (9), pp.841-846. ⟨10.1080/00029890.2020.1803627⟩
Journal articles hal-03529882v1